On a switch-setting problem arising from a variation of the 'lights out' game

Wai Hong CHAN, Richard M. LOW, W. C. SHIU, John P. STEINBERGER, K. Y. WAN

Research output: Contribution to journalArticles

Abstract

An interesting question which arises from a variation of the 'Lights Out' game has been posed to the second author. In this paper, we give a solution to this question. Furthermore, the problem is generalized (the k-state coin-flipping problem in l dimensions) and a complete analysis is provided. Copyright © 2012 Pushpa Publishing House.
Original languageEnglish
Pages (from-to)173-184
JournalJP Journal of Algebra, Number Theory and Applications
Volume24
Issue number2
Publication statusPublished - Mar 2012

Citation

Chan, W. H., Low, R. M., Shiu, W. C., Steinberger, J. P., & Wan, K. Y. (2012). On a switch-setting problem arising from a variation of the 'lights out' game. JP Journal of Algebra, Number Theory and Applications, 24(2), 173-184.

Keywords

  • Switch-setting problem

Fingerprint Dive into the research topics of 'On a switch-setting problem arising from a variation of the 'lights out' game'. Together they form a unique fingerprint.